RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 78, Issue 1  


Local two-radii theorems on the multi-dimensional sphere
V. V. Volchkov, Vit. V. Volchkov
3
Lagrangian fibrations on hyperkähler fourfolds
D. Greb, Ch. Lehn, S. Rollenske
25
Rigidity of automorphism groups of invariant domains in homogeneous Stein spaces
F. Deng, Zhou Xiang Yu
37
Explicit and probabilistic constructions of distance graphs with small clique numbers and large chromatic numbers
A. B. Kupavskii
65
On the convergence of multiple Haar series
G. G. Oniani
99
Fourier–Jacobi harmonic analysis and approximation of functions
S. S. Platonov
117
On the structure of Artin $L$-functions
S. A. Stepanov
167
On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models
S. G. Tankeev
181
The Goldbach problem with primes having binary expansions of a special form
K. M. Eminyan
215
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020